# SDR L1GA200000541

- Difficulty date: November 14, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- Aircraft time: 54,411 hours, 42,174 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Pan
- Condition: Dented
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN E & E BAY DOOR FRAME TOP OF PAN FLANGE.  INSTALLED STACKED ANGLE REPAIR.
